# SDR SWAA2024020540175

- Difficulty date: January 11, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Debonded
- Location: Bs 787 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING AT STA 787 STR16L STRINGER COVERS DISBONDED. AFT CABIN L/H SIDE AT STA 787 STR16L STRINGER COVERS DISBOMDED<[01] REBONDED STRINGER COVERS AT AFT CABIN CEILING AT STA 787 STR 16L REF SOPM 20-50-12;[02] CORRECTION TO STEP 1: REBONDED STRINGER COVERS AT AFT CABIN STA 787 STR 16L PER REF SOPM 20-50-12;[03] VERIFIED STEP 2.
